About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 590159, 9 pages
http://dx.doi.org/10.1155/2013/590159
Research Article

Extending Topological Abelian Groups by the Unit Circle

1Departamento de Física y Matemática Aplicada, University of Navarra, 31080 Pamplona, Spain
2Departamento de Métodos Matemáticos y de Representación, University of A Coruña, 15071 A Coruña, Spain

Received 26 June 2013; Accepted 30 August 2013

Academic Editor: Salvador Hernández

Copyright © 2013 Hugo J. Bello et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. J. Kalton, N. T. Peck, and J. W. Roberts, An F-Space Sampler, London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, UK, 1984. View at MathSciNet
  2. M. Bruguera and M. Tkachenko, “The three space problem in topological groups,” Topology and Its Applications, vol. 153, no. 13, pp. 2278–2302, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. M. F. Castillo, “On the “three-space” problem for locally quasi-convex topological groups,” Archiv der Mathematik, vol. 74, no. 4, pp. 253–262, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. N. J. Kalton and N. T. Peck, “Quotients of Lp0,1 for 0p<1,” Studia Mathematica, vol. 64, no. 1, pp. 65–75, 1979. View at Zentralblatt MATH · View at MathSciNet
  5. F. Cabello, “Pseudo-characters and almost multiplicative functionals,” Journal of Mathematical Analysis and Applications, vol. 248, no. 1, pp. 275–289, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Cabello, “Quasi-additive mappings,” Journal of Mathematical Analysis and Applications, vol. 290, no. 1, pp. 263–270, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. F. Cabello Sánchez, “Quasi-homomorphisms,” Fundamenta Mathematicae, vol. 178, no. 3, pp. 255–270, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. W. Banaszczyk, Additive Subgroups of Topological Vector Spaces, vol. 1466 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1991. View at MathSciNet
  9. S. A. Morris, Pontryagin Duality and the Structure of Locally Compact Abelian Groups, Cambridge University Press, Cambridge, UK, 1977, London Mathematical Society Lecture Note Series, No. 29. View at MathSciNet
  10. M. Bruguera and E. Martín-Peinador, “Open subgroups, compact subgroups and Binz-Butzmann reflexivity,” Topology and Its Applications, vol. 72, no. 2, pp. 101–111, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. P. Domański, “On the splitting of twisted sums, and the three-space problem for local convexity,” Studia Mathematica, vol. 82, no. 2, pp. 155–189, 1985. View at Zentralblatt MATH · View at MathSciNet
  12. M. Ribe, “Examples for the nonlocally convex three space problem,” Proceedings of the American Mathematical Society, vol. 73, no. 3, pp. 351–355, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. W. Roberts, “A nonlocally convex F-space with the Hahn-Banach approximation property,” in Banach Spaces of Analytic Functions, vol. 604 of Lecture Notes, pp. 76–81, Springer, Berlin, Germany, 1977. View at MathSciNet
  14. S. Warner, Topological Fields, vol. 157 of Mathematics Studies, North-Holland, Amsterdam, The Netherlands, 1989. View at MathSciNet
  15. E. Hewitt and K. A. Ross, Abstract Harmonic Analysis I, Springer, Berlin, Germany, 2nd edition, 1979. View at MathSciNet
  16. W. W. Comfort and K. A. Ross, “Topologies induced by groups of characters,” Fundamenta Mathematicae, vol. 55, pp. 283–291, 1964. View at MathSciNet
  17. S. Ardanza-Trevijano and M. J. Chasco, “The Pontryagin duality of sequential limits of topological abelian groups,” Journal of Pure and Applied Algebra, vol. 202, no. 1–3, pp. 11–21, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. N. Th. Varopoulos, “Studies in harmonic analysis,” Proceedings of the Cambridge Philosophical Society, vol. 60, pp. 465–516, 1964. View at Zentralblatt MATH · View at MathSciNet
  19. J. Galindo and S. Hernández, “The concept of boundedness and the Bohr compactification of a MAP abelian group,” Fundamenta Mathematicae, vol. 159, no. 3, pp. 195–218, 1999. View at Zentralblatt MATH · View at MathSciNet
  20. J. B. Reade, “A theorem on cardinal numbers associated with inductive limits of locally compact Abelian groups,” Proceedings of the Cambridge Philosophical Society, vol. 61, pp. 69–74, 1965. View at Zentralblatt MATH · View at MathSciNet
  21. S. Hernández, “A theorem on cardinal numbers associated with abelian groups,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 134, no. 1, pp. 33–39, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. L. J. Sulley, “On countable inductive limits of locally compact abelian groups,” Journal of the London Mathematical Society, vol. 5, no. 2, pp. 629–637, 1972. View at Zentralblatt MATH · View at MathSciNet
  23. R. Venkataraman, “Characterization, structure and analysis on abelian groups,” Monatshefte für Mathematik, vol. 100, no. 1, pp. 47–66, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. M. J. Chasco and X. Domínguez, “Topologies on the direct sum of topological abelian groups,” Topology and Its Applications, vol. 133, no. 3, pp. 209–223, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet